COMPLETE SYSTEM OF INVARIANTS OF VECTORS FOR ISOMETRY GROUP IN n-DIMENSIONAL UNITARY SPACE


ÇOBAN H. A.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.362-370, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.421122
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.362-370

Abstract

In this study, invariants of vector systems for isometry group are investigated. The complete system of invariants of vectors for isometry group in n-dimensional unitary space is obtained and it is shown that this complete system is a minimal complete system.